Skip to content

A Quantitative Approach to the Morphological Typology of Language

Greenberg, J. H. (1960). A Quantitative Approach to the Morphological Typology of Language. International Journal of American Linguistics, 26(3), 178-194.

Type
Journal article
Intellectual base
Primary research
Year
1960
Volume
26
Issue
3
Pages
178-194
DOI
10.1086/464575
DOI registrant
University of Chicago Press
Link
https://doi.org/10.1086/464575

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c7645f24bb95 · see in the full table